# SDR 2010F00152

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- Engine: Pwa PW120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322201
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE PANEL CUTOUT FOR PANEL 622CT IS CORRODED BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION IAW ATR 72 SRM 57-14-12, PB 400 REV 77.  FINAL DIMENSIONS AT .713 - .717 WAS FOUND TO BE OUT OF LIMITS.  INSTALLED NEW FOIL + SPACERS ON ACCESS PNL 622CT FOR REWORKED ACCESS PNL CUT OUT AS PER SRI  DO/TS-3754/10-13808.  NOTE: APPLICATION OF SRI  DO/TS-3754/10-13808 MAKES ACCESS PNL 622CT CUT OUT WITHIN LIMITS.  FOR FINAL APPROVAL OF REPAIR REF ATR SRAS DO/TS-3854/07...4243 ISSUE "B" DATED 8/5/10- PANEL 622CT TO BE INSTALLED ON PANEL BOOK.
